# SDR 2002UALA01628

- Difficulty date: October 24, 2002
- Submitted: December 16, 2002
- Operation: Air carrier
- Aircraft: N619UA
- Make and model: Boeing 767222
- Aircraft serial: 21879
- Aircraft time: 70,670 hours, 18,067 cycles
- Engine: Pwa JT9D7R4D
- System (JASC): 2120 · Air Distribution System
- Part: Valve
- Condition: Malfunctioned
- Location: Ground Cooling
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

UNABLE TO CONTROL CABIN ALTITUDE.  CABIN AT 9400 FT, AIRCRAFT AT 11000 FT.  THE SAME IN AUTO 1 AND AUTO 2.  IN MANUAL, CABIN ALTITUDE INCREASED BY 200 FPM.  RETURNED TO FIELD.  THE LEFT AND RIGHT OUTFLOW VALVES ACTUATORS  AND THE CABIN PRESSURIZATION ALTIMETER WERE REPLACED.  THE AIRCRAFT WAS RETURNED TO SERVICE.  THE AIRCRAFT RETURNED TO THE FIELD AGAIN FOR A SIMILAR PROBLEM ON 30 OCT, 2002.  THE GROUND EQUIPMENT COOLING VALVE WAS FOUND TO BE THE ROOT CAUSE OF THE PROBLEM.
